# SDR CA020708009

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 36,575 hours
- Engine: Ge CF680C2A5
- System (JASC): 2540 · Lavatories
- Part: Water Heater
- Part number: 24E507009G01
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE C-08 CHECK, IT WAS DISCOVERED DURING THE OPERATIONAL TEST, THAT THE POTABLE WATER HEATERS, IN LAVATORY F,  WERE MAKING THE C/B TRIP. THE 3 UNITS WERE REMOVED AND SENT TO THE AVIONICS SHOP. WHEN REMOVING THE TOP COVER OF ONE UNIT, WE FOUND A SOPPY SUBSTANCE AND THE 2 OTHER UNITS SHOULD NOTHING (NO DEPOSITS). WHEN THE BOTTOM COVERS WERE REMOVED, WE FOUND ALL 3 THERMOSTAT ASSEMBLIES (P/N 24D50703G03) AND IRCUIT BOARD (24D507078G03) ASSEMBLIES BURNED. P/N OF THE POTABLE WATER HEATER ASSEMBLIES: P/N 24E507009G01. S/N'S OF THE POTABLE WATER HEATER ASSEMBLIES; S/N GOS 02204, G6W 03813, GOS 03427
